MathSciNet Relay Station
MathSciNet bibliographic data
MR570216 (81e:57043) 57T20 (53C40)
Rigas, A. Geodesic spheres as generators of the homotopy groups of ${\rm O}$, $B{\rm O}$. J. Differential Geom. 13 (1978), no. 4, 527–545 (1979).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement